Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Any Gynocologists on the site?

If anyone is in school to become or is currently a certified Gyno, I need some advice. Anybody that knows quite a bit about Birth Control might be able to help as well. I'd really appreciate it!!

Answer Question
 
MorganBrittany

Asked by MorganBrittany at 12:50 AM on Feb. 8, 2011 in Health

Level 2 (7 Credits)
Answers (6)
  • I've been taking birth control continuously for the past 9 months. About two months ago I quit taking it due to money issues at the time. About two weeks ago, on a Sunday I started my period and also started my new pack of pills. My period without taking birth control lasts about 7 days. I took my pills on time for the first couple of days and then that Thursday I had to take two of my pills due to forgetting it the previous day. Again on that Sunday I also had to double up again due to being busy and forgetting. By then I was almost off my period, just bleeding light brown. Well around Wednesday of the next week I started spotting red. I stopped taking my birth control to try and regulate everything back out so that I wouldnt spot. I haven't taken birth control since I doubled up that Sunday. I'm lightly spotting light red/brown blood, in a small amount. I was wondering if I should bereally concerned or if my body needs time
    MorganBrittany

    Comment by MorganBrittany (original poster) at 1:03 AM on Feb. 8, 2011

  • what do you need to know?
    Bree_vee25

    Answer by Bree_vee25 at 1:03 AM on Feb. 8, 2011

  • to balance itself out. And if anyone has had close tothis problem if you could lend a helping hand? THanks
    MorganBrittany

    Comment by MorganBrittany (original poster) at 1:04 AM on Feb. 8, 2011

  • Nobody has had this problem at all? lol Help me out guys!
    MorganBrittany

    Comment by MorganBrittany (original poster) at 1:30 AM on Feb. 8, 2011

  • well your taking your pills all wrong its messing up your system so have you been sectually active while you were off birth control cause you shouldnt be bleeding brown unless it could be that your period is ending
    Bree_vee25

    Answer by Bree_vee25 at 1:49 AM on Feb. 8, 2011

  • My period was ending when I was bleeding the brown. My period stopped already. What I'm experiencing isn't an actual period. It's just spotting. I'm just wondering that if where I started it, missed some pills and then quit threw my hormones out of wack and is causing the spotting. And how long it might take for my body to get back into it's normal routine and when I should start to worry.
    MorganBrittany

    Comment by MorganBrittany (original poster) at 1:53 AM on Feb. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN